Integral Equations and Operator Theory

, Volume 30, Issue 2, pp 231–250

Nevanlinna-Pick interpolation with boundary data

Authors

  • Donald Sarason
    • Department of MathematicsUniversity of California
Article

DOI: 10.1007/BF01238220

Cite this article as:
Sarason, D. Integr equ oper theory (1998) 30: 231. doi:10.1007/BF01238220

Abstract

Versions of the Nevanlinna-Pick interpolation problem with boundary interpolation nodes and boundary interpolated values are investigated.

1991 Mathematical Reviews Subject Classification

30E05 47A57

Copyright information

© Birkhäuser Verlag 1998